|Not a question but a thank you!
May 1, 2008
Dear Dr Henry, I want to thank you for all the advise and wonderful insight you've given me lately. It can be difficult at times when dealing with seemingly frightening circumstances in the position as caretaker and caretaker syndrome but also as one who is poz and healthy otherwise yet also dealing with candling my head from Sustiva side effects that I recognize as causing me to be overtly and unusually easily aggitated. I've been in the past a very happy person and still strive to keep it so! Your extensive background and advisement to both sides of the health care equasion for the patient but as well the demands on our doctors lives in the field of HIV patient care has been encourageing towards re-setting my attitude to remaining more calm and focused to working with our doctor in a partnership to finding resolution of problems we all face in this journey and setting aside "personality" issues. Thank you and God Bless. Barry
| Response from Dr. Henry
Thanks for the nice feedback. Hope you continue to make progress towards achieving good health! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.